I have also been told lately that my calium and vitamin d are low could verapamil be causing this?
Verapamil is a calcium-ion channel blocker often indicated to patients in whom diuretics and/or beta-blockers have resulted in undesirable side-effects.
Strangely enough, it has also been shown that combining Verapamil with a diuretic was not only fully compatible, but showed additive antihypertensive effects.
So Alice, while this does not give you a specific answer, only your doctor who knows your specific scenario would be able to give you a final answer. I just wanted to arm you with as much information as possible before leaving you.
- Verapamil Information for Consumers
- Verapamil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Verapamil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2009 • 1 answer
Posted 4 Mar 2010 • 4 answers
Verapamil - I have been getting auras from migraines nearly everyday..my heart starts to race when i
Posted 8 Mar 2014 • 1 answer
Is it OK to scuba dive while taking verapamil (240 mg at night)? what effect does verapamil have on?
Posted 10 Mar 2014 • 2 answers
Posted 23 Sep 2015 • 1 answer